# SDR MALA080013

- Difficulty date: January 17, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 20,920 hours, 22,834 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Lt Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT TAILPIPE HOT LIGHT ILLUMINATED DURING TAXI.  RETURNED TO GATE.  CLEANED AND RESEALED LT TAILPIPE HOT DETECTORS IAW JC 2610-302.  OPS CKS GOOD.  OK FOR SERVICE.
